# SDR TRBA20120426001

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 30,431 hours, 33,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 301200
- Part serial: 432
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER NR 2 ENGINE START WITH EMERGENCY EXIT LIGHT SWITCH IN ARM,  EMERGENCY LIGHTS IN CABIN ILLUMINATED.  ACFT REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT POWER SUPPLY 62WL AND EMERGENCY LIGHT BATTERY PACKS 62WL, 43WL, 73WL AND 61WL IAW JIC 33-51-21-RAI 10000 AND JIC 33-51-21-RAI-10010 AND FOUND SYS WORKING OK .  ACFT RETURNED TO SERVICE.
